# SDR DALA2023112709714

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 25,127 hours, 9,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4288408) DURING SVC CK, FOUND EMERGENCY LIGHTS AT SEATS 21-26 INOP. R/R BATTERY PACK IAW B737 AMM 33-51. OPS CK GOOD.
